# SDR CA150605002

- Difficulty date: June 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,973 hours
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329E
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS DISPATCHED WITH THE RT GENERATOR ON MEL.  AFTER DEPARTURE, FLIGHT EXPERIENCE AN APU FAILURE RESULTING IN A SINGLE GENERATOR OPERATION.  IN CONSULTATION WITH FLIGHT DISPATCH AND MAINTENANCE CONTROL, THE FLIGHT WILL BE DIVERTING.  RESOLUTION RT IDG CHANGED IAW AMM 24-11-01, PB 401.  PLUS OPS TEST CARRIED OUT IAW 24-11-00-715-006.  SYS SERVICEABLE LEAK CHECK CARRIED OUT SATISFACTORY.
